×

zbMATH — the first resource for mathematics

Metric spaces in fuzzy set theory. (English) Zbl 0409.54007

MSC:
54A40 Fuzzy topology
54E35 Metric spaces, metrizability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hutton, B.W, Uniformities on fuzzy topological spaces, J. math. anal. appl., 58, 559-571, (1977) · Zbl 0358.54008
[2] Zadeh, L.A, Fuzzy sets, Inform. contr., 8, 338-353, (1965) · Zbl 0139.24606
[3] Chang, C.L, Fuzzy topological spaces, J. math. anal. appl., 24, 191-201, (1968)
[4] \scB. W. Hutton and I. L. Reilly, Separation axioms in fuzzy topological spaces (Version 2). University of Auckland Report Series. · Zbl 0421.54006
[5] Wong, C.K, Fuzzy points and local properties of fuzzy topology, J. math. anal. appl., 46, 316-328, (1974) · Zbl 0278.54004
[6] \scM. A. Erceg, “Functions, Equivalence Relations, Quotient Spaces and Subsets in Fuzzy Set Theory,” University of Auckland Report Series. · Zbl 0421.03044
[7] Birkhoff, G, Lattice theory, () · Zbl 0126.03801
[8] Hausdorff, F, Set theory, (1957), Chelsea New York, (Transl. of 2nd ed.) · Zbl 0060.12401
[9] Kramosil, I; Michalek, J, Fuzzy metrics and statistical metric spaces, Cybernetics, 11, 336-344, (1975) · Zbl 0319.54002
[10] Murdeshwar, M.G; Naimpally, S.A, Quasi-uniform topological spaces, (1966), Noordhoff Groningen · Zbl 0139.40501
[11] Pervin, W.J, Foundations of general topology, (1964), Academic Press New York · Zbl 0117.39701
[12] Kelley, J.L, General topology, (1955), Van Nostrand Princeton, N. J · Zbl 0066.16604
[13] Goguen, J.A, L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.